Translator Disclaimer
June 2006 Strongly minimal groups in the theory of compact complex spaces
Matthias Aschenbrenner, Rahim Moosa, Thomas Scanlon
J. Symbolic Logic 71(2): 529-552 (June 2006). DOI: 10.2178/jsl/1146620157

Abstract

We characterise strongly minimal groups interpretable in elementary extensions of compact complex analytic spaces.

Citation

Download Citation

Matthias Aschenbrenner. Rahim Moosa. Thomas Scanlon. "Strongly minimal groups in the theory of compact complex spaces." J. Symbolic Logic 71 (2) 529 - 552, June 2006. https://doi.org/10.2178/jsl/1146620157

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1103.03038
MathSciNet: MR2225892
Digital Object Identifier: 10.2178/jsl/1146620157

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top